Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 7, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at May 20, 2007, 1:27 PM MDT. It took effect at May 21, 2007, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2007, 1:27 PM MDT (19:27 UTC)
- In effect from
- May 21, 2007, 12:00 PM MDT
- Expired
- May 21, 2007, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 201927 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 127 PM MDT SUN MAY 20 2007 UTZ435-437-439-440-210400- /O.UPG.KSLC.FW.A.0005.070521T1800Z-070522T0400Z/ /O.NEW.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ /O.CON.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY BELOW 7000 FEET FOR SOUTHWEST AND SOUTH-CENTRAL UTAH... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY BELOW 7000 FEET FOR SOUTHWEST AND SOUTH-CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR MUCH OF SOUTHWEST UTAH FOR VERY DRY AND WINDY CONDITIONS TODAY AND AGAIN ON MONDAY. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS SOUTHERN UTAH. WINDS ARE INCREASING TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS AROUND 35 MPH COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 10 PERCENT. WINDS WILL DECREASE SOMEWHAT OVERNIGHT BUT WITH POOR RELATIVE HUMIDITY RECOVERY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AGAIN BY LATE MONDAY MORNING AS A COLD FRONT APPROACHES. WINDS WILL AGAIN REACH CRITICAL LEVELS WITH RELATIVE HUMIDITY BELOW 15 PERCENT MONDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-210400- /O.NEW.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ /O.CON.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR WEST-CENTRAL UTAH... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY AND A DRY COLD FRONT PASSAGE FOR WEST-CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR WEST-CENTRAL UTAH FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY AND A DRY COLD FRONT PASSAGE ON MONDAY. SOUTH WINDS OF 20 TO 30 MPH HAVE DEVELOPED TODAY COMBINED WITH RELATIVE HUMIDITY OF 10 PERCENT OR LESS. THESE SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING UNTIL WINDS DECREASE OVERNIGHT. RELATIVE HUMIDITY RECOVERY WILL BE POOR AGAIN TONIGHT. ON MONDAY A DRY COLD FRONT WILL PASS SOUTH ACROSS WEST-CENTRAL UTAH. THIS WILL AGAIN CAUSE STRONG WINDS FROM THE SOUTHWEST SHIFTING TO THE NORTH DURING THE DAY. RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT AGAIN FOR MOST AREA MONDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ441-210400- /O.NEW.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR STRONG AND GUSTY WEST TO SOUTHWEST WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR THE GLEN CANYON RECREATION AREA FOR STRONG WINDS AND VERY LOW RELATIVE HUMIDITY. A COLD FRONT WILL APPROACH SOUTHERN UTAH MONDAY AFTERNOON. AHEAD OF THIS FRONT...STRONG WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP AND CONTINUE THROUGH THE EVENING HOURS. IN ADDITION... RELATIVE HUMIDITY WILL BE AT OR BELOW 15 PERCENT MONDAY AFTERNOON AND EVENING...RESULTING IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-210400- /O.EXA.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ SALT LAKE AND TOOELE VALLEYS- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE TOOELE AND RUSH VALLEY PORTIONS OF FIRE ZONE 423 FOR GUSTY SOUTH WINDS AND VERY LOW RELATIVE HUMDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE TOOELE AND RUSH VALLEY PORTIONS OF FIRE ZONE 423 FOR GUSTY SOUTH WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY. SOUTH WINDS OF 20 TO 30 MPH HAVE DEVELOPED MAINLY IN THE TOOELE AND RUSH VALLEY AREAS COMBINED WITH RELATIVE HUMIDITY AT OR BELOW 15 PERCENT. THESE SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL WINDS DECREASE LATE THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-210400- /O.CON.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWEST UTAH DESERTS...UTAH FIRE ZONE 420... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWEST UTAH DESERTS...UTAH FIRE ZONE 420. SOUTH WINDS OF 20 TO 30 MPH HAVE DEVELOPED MAINLY ACROSS THE DUGWAY PROVING GROUND WITH GUSTS TO AROUND 35 MPH. IN ADDITION...RELATIVE HUMIDITY HAS DECREASED TO AROUND 10 PERCENT. THIS SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS NORTHWEST UTAH UNTIL WINDS DECREASE LATE THIS EVENING. A DRY COLD FRONT WILL ALSO MOVE INTO EXTREME NORTHWEST UTAH LATE THIS AFTERNOON WITH A SHIFT TO NORTHERLY WINDS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 WWUS85 KSLC 210425 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1025 PM MDT SUN MAY 20 2007 UTZ434-435-437-439-440-211230- /O.EXP.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ /O.CON.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1025 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR TONIGHT IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS SOUTHERN UTAH. WINDS HAVE SUBSIDED FOR TONIGHT BUT THE RELATIVE HUMIDITY RECOVERY WILL REMAIN POOR. WINDS WILL ONCE AGAIN INCREASE TO 20 TO 30 MPH MONDAY AFTERNOON WITH GUSTS AROUND 35 MPH. THIS COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 10 PERCENT WILL BRING RED FLAG CONDITIONS TO THIS AREA FOR MONDAY. A COLD FRONT WILL MOVE ACROSS WEST CENTRAL UTAH AROUND MIDDAY AND SETTLED INTO SOUTHWEST UTAH BY EVENING AND OUT OF THE AREA MONDAY NIGHT. RED FLAG CONDITIONS MAY BE MARGINAL IN FIRE WEATHER ZONE 434 AS THE WIND SHIFT THERE MAY EARLY ENOUGH TO KEEP RELATIVE HUMIDITIES FROM GETTING BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-210530- /O.EXP.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 1025 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR NORTHWEST UTAH. THIS INCLUDES FIRE WEATHER ZONES 420 THROUGH 423. $$ UTZ441-211230- /O.CON.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 1025 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A COLD FRONT WILL APPROACH SOUTHERN UTAH MONDAY AFTERNOON. AHEAD OF THIS FRONT...STRONG WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP AND CONTINUE THROUGH THE EVENING HOURS. IN ADDITION... RELATIVE HUMIDITY WILL BE AT OR BELOW 15 PERCENT MONDAY AFTERNOON AND EVENING...RESULTING IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 211003 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 403 AM MDT MON MAY 21 2007 UTZ434-435-437-439>441-211815- /O.CON.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 403 AM MDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY BELOW 7000 FEET FOR SOUTHWEST AND SOUTH CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED THE RED FLAG WARNING THAT IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL UTAH. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...437 AND 439>441. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS SOUTHERN UTAH. WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS AROUND 35 MPH. THIS COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 10 PERCENT WILL BRING RED FLAG CONDITIONS TO THIS AREA TODAY. A COLD FRONT WILL MOVE ACROSS WEST CENTRAL UTAH AROUND MIDDAY AND SETTLED INTO SOUTHWEST UTAH BY EVENING AND OUT OF THE AREA LATE MONDAY NIGHT. RED FLAG CONDITIONS MAY BE MARGINAL IN FIRE WEATHER ZONE 434 AS THE WIND SHIFT THERE MAY EARLY ENOUGH TO KEEP RELATIVE HUMIDITIES FROM GETTING BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 211555 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 955 AM MDT MON MAY 21 2007 UTZ434-211700- /O.CAN.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 955 AM MDT MON MAY 21 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR THE WEST CENTRAL DESERTS AND MOUNTAINS. A SLOW-MOVING COLD FRONT OVER THE FIRE WEATHER ZONE THIS MORNING WILL MOVE SOUTH OF THE AREA THIS AFTERNOON. WINDS WILL INCREASE BEHIND THE FRONT...BUT ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. HUMIDITIES WILL REMAIN STEADY...OR INCREASE SLIGHTLY THIS AFTERNOON AS COOLER AIR WORKS SOUTH INTO THE AREA. $$ UTZ435-437-439>441-220000- /O.CON.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 955 AM MDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS SOUTHERN UTAH. WINDS WILL INCREASE TO 20 TO 30 MPH BY THIS AFTERNOON...WITH GUSTS APPROACHING 35 MPH. THIS COMBINATION OF LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL BRING RED FLAG CONDITIONS TO THIS AREA. A COLD FRONT WILL SETTLE INTO SOUTHWEST UTAH THIS EVENING...THEN MOVE SOUTH OF THE STATE LATE TONIGHT. RED FLAG CONDITIONS WILL CONTINUE AHEAD OF THE FRONT THIS EVENING...THEN END LATE THIS EVENING AS COOLER AIR FOLLOWS THE FRONT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 212152 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 352 PM MDT MON MAY 21 2007 UTZ435-437-439>441-220400- /O.CON.KSLC.FW.W.0007.000000T0000Z-070522T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 352 PM MDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR THE SOUTHWEST AND SOUTH CENTRAL FIRE WEATHER ZONES OF UTAH. A SLOW-MOVING COLD FRONT ACROSS CENTRAL UTAH THIS AFTERNOON HAS PRODUCED STRONG SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS APPROACHING 45 MPH OVER SOUTHWEST AND SOUTH CENTRAL UTAH. THESE STRONG WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITIES HAVE LED TO HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE AREA. WINDS WILL GRADUALLY SUBSIDE THIS EVENING...THOUGH HUMIDITIES WILL REMAIN QUITE LOW. THE COLD FRONT TO THE NORTH WILL MOVE SOUTH THROUGH THE WARNING LATER TONIGHT. RELATIVE HUMIDITIES WILL INCREASE IN THE COOLER AIR BEHIND THE FRONT...WITH NORTH WINDS OF 10-20 MPH DEVELOPING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 220402 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1002 PM MDT MON MAY 21 2007 UTZ435-437-439>441-220515- /O.EXP.KSLC.FW.W.0007.000000T0000Z-070522T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 1002 PM MDT MON MAY 21 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A COLD FRONT HAS ALREADY MOVED ACROSS SOUTHWEST UTAH AND WILL CONTINUE PUSHING THROUGH SOUTH CENTRAL UTAH LATE THIS EVENING...SPREADING PRECIPITATION ACROSS PORTIONS OF THE AREA. WHILE STRONG GUSTY WINDS WILL CONTINUE OVER SOME AREAS THROUGH LATE TONIGHT...HUMIDITIES HAVE EITHER ALREADY RISEN ABOVE CRITICAL LEVELS...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 20, 9:30 AM MDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 20, 9:30 AM MDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
930 AM MDT SUN MAY 20 2007
.SYNOPSIS...SOUTHWEST FLOW WILL INCREASE OVER THE AREA TODAY AHEAD
OF A COLD FRONT WHICH WILL DROP INTO NORTHWEST UTAH THIS EVENING.
THIS FRONT WILL PUSH SOUTHWARD THROUGH THE REGION MONDAY AND TUESDAY.
&&
.DISCUSSION...AIRMASS PRETTY SIMILAR TODAY AS COMPARED TO YESTERDAY
ALTHOUGH LINGERING MOISTURE LOOKS TO BE PUSHED A LITTLE FARTHER TO
THE SOUTHEAST. CONVECTION WHICH FIRED OVER SOUTHEAST UTAH SATURDAY
AFTERNOON WILL LIKELY FIRE AGAIN TODAY BUT IS EXPECTED TO BE MORE
ISOLATED AND POSSIBLY MORE OVER THE FOUR CORNERS AREA. PRECIPITABLE
WATER VALUES AROUND 3/4 OF AN INCH OVER THE FOUR CORNERS AREA
DECREASE RAPIDLY AS ONE MOVES WEST. NO UPDATES NEEDED.
COLD FRONT PUSHING INTO NORTHERN UTAH BY EVENING MAY TRIGGER A FEW
HIGH BASED THUNDERSTORMS. NEW MODELS MUCH SLOWER WITH THIS FEATURE
LEAVING IT OVER NORTHWEST UTAH UNTIL MONDAY AFTERNOON THEN DROPPING
IT ACROSS THE REMAINDER OF THE STATE BY TUESDAY MORNING. COLDEST
AIR STILL -8C AT H7 TUESDAY MORNING BUT ONLY NIPPING THE NORTHERN
FRINGES OF THE STATE.
&&
.FIRE WEATHER...RED FLAG WARNINGS HOISTED FOR TODAY. AN EXTREMELY
DRY AIRMASS REMAINS IN PLACE. BREEZY SOUTH WINDS WILL OCCUR TODAY IN
ADVANCE OF A DRY COLD FRONT WHICH WILL MOVE INTO THE NORTHWEST UTAH
FIRE ZONES TODAY THEN STALL ACROSS CENTRAL UTAH TONIGHT. WINDY AND
DRY WEATHER CONTINUES FOR SOUTHWEST UTAH THROUGH MONDAY WHILE
NORTHERN SECTIONS WILL BE COOLER AND MORE STABLE FOR MONDAY.
&&
.AVIATION...COLD FRONT CURRENTLY FORECAST TO MOVE THROUGH THE SLC
TERMINAL AT 03Z. CONVECTION FIRING NEAR OR ALONG THE COLD FRONT THIS
AFTERNOON MAY PUSH NORTHWESTERLY WINDS ACROSS A FEW HOURS EARLIER
THAN EXPECTED. THERE IS ALSO A 30 PERCENT CHANCE THAT NORTHWEST
WINDS COULD HOLD OFF UNTIL AFTER 06Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FOR FIRE WEATHER ZONES 420 SOUTH OF I-80-434-
435-437-439 AND 440 BELOW 7000 FEET FOR SUNDAY AFTERNOON AND
EVENING.
...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 435-437-439 AND
440 BELOW 7000 FEET FOR MONDAY AFTERNOON AND EVENING.
WY...NONE.
&&
PUBLIC/AVIATION...YOUNG
FIRE WEATHER......GIBSON
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, May 20, 6:31 AM MDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 631 AM MDT SUN MAY 20 2007 UTZ001>021-WYZ021-211245- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 631 AM MDT SUN MAY 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST UTAH THIS AFTERNOON. ISOLATED STORMS WILL ALSO BE POSSIBLE OVER EXTREME NORTHERN UTAH LATE THIS AFTERNOON AND EVENING AS A COLD FRONT PUSHES INTO THE REGION. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 MILES AN HOUR. INCREASING WINDS AHEAD OF THE FRONT AND LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING OVER MUCH OF WESTERN AND SOUTHWEST UTAH. REFERENCE THE LATEST RED FLAG WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED MONDAY AFTERNOON AND EVENING AS THE COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. CRITICAL FIRE WEATHER CONDITIONS MAY AGAIN DEVELOP OVER SOUTHWEST UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.